# SDR AALA201902119013

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 15,243 hours, 4,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW,  1450 PSI, AT 71 DEGREES F.    SERVICED THE CYLINDER IAW AMM 52-10-00.
